# SDR Q2S2010F00014

- Difficulty date: January 9, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 148U001115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAO NR 4753086R1 (SB 747-53-2473) EXISTING FASTENER HOLE WHICH REQUIRES NDT INSP IN SB NOT FOUND.  REPAIR CARRIED OUT IAW EN NR 350-09.
